A codimension seven unfolding of a third harmonic resonant interaction between two contiguous continua

Jones, Mark (2000) A codimension seven unfolding of a third harmonic resonant interaction between two contiguous continua. Zeitschrift fuer Angewandte Mathematik und Physik, 51 (5), pp. 651-673. ISSN (print) 0044-2275

Full text not available from this archive.
Item Type: Article
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 18 Nov 2010 14:47
Last Modified: 18 Nov 2010 14:47
URI: http://eprints.kingston.ac.uk/id/eprint/7911

Actions (Repository Editors)

Item Control Page Item Control Page